# SDR SIMA200716903

- Difficulty date: June 15, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 19,139 hours, 19,254 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SELECTED FLAPS TO 9 DEGREES AND RECEIVED FLAP LOW SPEED AND FLAP FAIL MESSAGE, FLAP INDICATOR REMAINED AT ZERO, CMC SHOWED FLAP DRIVE SENSOR FAIL MESSAGE.  TROUBLESHOT FLAP DRIVE SENSOR FAIL MESSAGE WITH NO DEFECTS.  RESET SYSTEM PER EMB FIM TASK 27-51-06-810-805.  SYSTEM OPERATIONAL CHECKED GOOD, RETURNED AIRCRAFT TO SERVICE.
